A strong shape theory with S-duality

Volume 154 / 1997

Friedrich W. Bauer Fundamenta Mathematicae 154 (1997), 37-56 DOI: 10.4064/fm-154-1-37-56


If in the classical S-category $\mathfrak P, 1)$ continuous mappings are replaced by compact-open strong shape (= {coss}) morphisms (cf. §1 or [1], §2), and 2) $\wedge$-products are properly reinterpreted, then an S-duality theorem for arbitrary subsets $X ⊂ S^n$ (rather than for compact polyhedra) holds (Theorem 2.1).


  • Friedrich W. Bauer

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image